About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 156541, 12 pages
http://dx.doi.org/10.1155/2012/156541
Research Article

On the Regularized Solutions of Optimal Control Problem in a Hyperbolic System

Department of Mathematics, Faculty of Science, Atatürk University, 25240 Erzurum, Turkey

Received 7 March 2012; Accepted 12 June 2012

Academic Editor: Valery Covachev

Copyright © 2012 Yeşim Saraç and Murat Subaşı. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yeşim Saraç and Murat Subaşı, “On the Regularized Solutions of Optimal Control Problem in a Hyperbolic System,” Abstract and Applied Analysis, vol. 2012, Article ID 156541, 12 pages, 2012. doi:10.1155/2012/156541